# SDR AALA20050211

- Difficulty date: March 20, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT COACH R3 DOOR FORWARD AND AFT SEAL INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHT AT COACH R3 DOOR FORWARD AND AFT SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
